# SDR FDEA201802100335

- Difficulty date: February 10, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 85,339 hours, 36,575 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Spring
- Part number: ARG74161
- Condition: Missing
- Location: Sensor
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UNSAFE GEAR INDICATION ILLUMINATED DURING DESCENT FOR THE  RIGHT MAIN GEAR,  UNSAFE INDICATION ON BOTH THE GEAR PANEL AND SYNOPTIC.   COMPLIED WITH QRH,  INDICATION WENT AWAY AFTER SLOWING BELOW 230KTS.  NORMAL  EXTENSION DURING APPROACH AND LANDING .   PSEU TEST PASSED,  PSEU FAULT HISTORY DISPLAYED A SENSOR FAULT FOR RIGHT GEAR UP AND LATCHED A & B SENSOR DISSAGREE.    INSTALLED MISSING SPRINGS IAW AMM 32-60-7560, CYCLED MAIN LANDING GEAR, VERIFIED ALL GEAR INDICATIONS TO BE NORMAL IAW AMM 32-61-02.   ALL SENSORS AND TARGETS READ WITHIN LIMITS IAW AMM 32-61-15-5,  ACFT OK FOR SERVICE.
